MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration and qc data were acceptable.It was found the customer was using non-standard tubes.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable crp4 c-reactive protein gen.4 results for 1 patient sample on a cobas 6000 c501 module.The initial crp4 result was 0.04 mg/dl.The sample was repeated on a c502 analyzer and the result was 8 mg/dl.Another sample was collected and repeated on the c501 analyzer.The result was similar to the c502 repeat result.It is unknown if the initial result was reported outside of the laboratory.The reagent lot is 66134701 and the expiration date is 30-sep-2023.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The investigation determined that the root cause of the event was the customer's usage of non-standard sample tubes.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16054671
Report Number1823260-2022-04197
Device Sequence Number6237915
Product Code JJE
UDI-Device Identifier04015630946839
UDI-Public04015630946839
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer01/12/2023
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown